# SDR CA990510029

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: R, A

## Discrepancy

(CAN) IN CRUISE AT 5,000 FEET, THE RPM OF THE TURBINE AND ROTOR WAS INCREASING.  THE MAIN ROTOR BLADE PITCH WAS INCREASED AND THE TORQUEMETER SHOWED AN EXCEEDANCE OF 105 PERCENT.  REDUCTION OF THE POWER LEVER MAINTAINED THE ROTOR AND ENGINE SPEEDS.  AN AUTOROTATION WAS CARRIED OUT.  POST-FLIGHT THE TURBINE, FUEL CONTROL UNIT, AND THE GOVERNOR WERE SENT TO A REPAIR SHOP FOR EVALUATION.  A FURTHER REPORT WILL FOLLOW.
